Debdeep Pati
Debdeep Pati
Associate Professor, Department of Statistics, Texas A&M University
Verified email at - Homepage
TitleCited byYear
Dirichlet–Laplace priors for optimal shrinkage
A Bhattacharya, D Pati, NS Pillai, DB Dunson
Journal of the American Statistical Association 110 (512), 1479-1490, 2015
Posterior contraction in sparse Bayesian factor models for massive covariance matrices
D Pati, A Bhattacharya, NS Pillai, D Dunson
The Annals of Statistics 42 (3), 1102-1130, 2014
Posterior consistency in conditional distribution estimation
D Pati, DB Dunson, ST Tokdar
Journal of multivariate analysis 116, 456-472, 2013
Bayesian geostatistical modelling with informative sampling locations
D Pati, BJ Reich, DB Dunson
Biometrika 98 (1), 35-48, 2011
Bayesian shrinkage
A Bhattacharya, D Pati, NS Pillai, DB Dunson
arXiv preprint arXiv:1212.6088, 2012
Anisotropic function estimation using multi-bandwidth Gaussian processes
A Bhattacharya, D Pati, D Dunson
Annals of statistics 42 (1), 352, 2014
Bayesian fractional posteriors
A Bhattacharya, D Pati, Y Yang
The Annals of Statistics 47 (1), 39-66, 2019
Bayesian clustering of shapes of curves
Z Zhang, D Pati, A Srivastava
Journal of Statistical Planning and Inference 166, 171-186, 2015
On statistical optimality of variational Bayes
D Pati, A Bhattacharya, Y Yang
arXiv preprint arXiv:1712.08983, 2017
Adaptive Bayesian estimation of conditional densities
A Norets, D Pati
Econometric Theory 33 (4), 980-1012, 2017
Variable selection using shrinkage priors
H Li, D Pati
Computational Statistics & Data Analysis 107, 107-119, 2017
Bayesian semiparametric density deconvolution in the presence of conditionally heteroscedastic measurement errors
A Sarkar, BK Mallick, J Staudenmayer, D Pati, RJ Carroll
Journal of Computational and Graphical Statistics 23 (4), 1101-1125, 2014
-Variational Inference with Statistical Guarantees
Y Yang, D Pati, A Bhattacharya
arXiv preprint arXiv:1710.03266, 2017
Bayesian nonparametric regression with varying residual density
D Pati, DB Dunson
Annals of the Institute of Statistical Mathematics 66 (1), 1-31, 2014
Frequentist coverage and sup-norm convergence rate in Gaussian process regression
Y Yang, A Bhattacharya, D Pati
arXiv preprint arXiv:1708.04753, 2017
Probabilistic community detection with unknown number of communities
J Geng, A Bhattacharya, D Pati
Journal of the American Statistical Association 114 (526), 893-905, 2019
Bayesian semiparametric multivariate density deconvolution
A Sarkar, D Pati, A Chakraborty, BK Mallick, RJ Carroll
Journal of the American Statistical Association 113 (521), 401-416, 2018
Bayesian multiscale modeling of closed curves in point clouds
K Gu, D Pati, DB Dunson
Journal of the American Statistical Association 109 (508), 1481-1494, 2014
Bayesian partial linear model for skewed longitudinal data
Y Tang, D Sinha, D Pati, S Lipsitz, S Lipshultz
Biostatistics 16 (3), 441-453, 2015
Adaptive dimension reduction with a Gaussian process prior
A Bhattacharya, D Pati, DB Dunson
arXiv preprint arXiv:1111.1044 1445, 2011
The system can't perform the operation now. Try again later.
Articles 1–20